# SDR EVCA202207220001

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Bell 407
- Aircraft serial: 53731
- Aircraft time: 3,136 hours, 2,409 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mast
- Part number: 407040011111
- Part serial: BP159
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE MAST DURING 12 MONTH INSPECTION
